Induced binary probabilities and the linear ordering polytope: a status report
Peter C. Fishburn
Mathematical Social Sciences, 1992, vol. 23, issue 1, 67-80
Date: 1992
References: Add references at CitEc
Citations: View citations in EconPapers (31)
Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/0165-4896(92)90038-7
Full text for ScienceDirect subscribers only
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:eee:matsoc:v:23:y:1992:i:1:p:67-80
Access Statistics for this article
Mathematical Social Sciences is currently edited by J.-F. Laslier
More articles in Mathematical Social Sciences from Elsevier
Bibliographic data for series maintained by Catherine Liu ().